Format

Send to

Choose Destination
See comment in PubMed Commons below
Ugeskr Laeger. 2010 Jan 25;172(4):296-8.

[Discontinuation of antidepressant serotonergic antidepressant].

[Article in Danish]

Author information

1
Helsingør Hospital, Medicinsk Afdeling, Denmark. christenla@gmail.com

Abstract

A middle-aged female patient who had been automedicating with two different selective serotonin reuptake inhibitors and a selective serotonin-noradrenalin-reuptake inhibitor (SNRI) was non-intentionally exposed to an abrupt dose reduction upon admittance which caused her to develop the SNRI discontinuation syndrome (DS) ten days later. Discontinuation symptoms are described for almost all major groups of anti-depressants. The absence of typical withdrawal hallmarks distinguishes DS from withdrawal conditions. Furthermore, it is important to distinguish DS from relapse of depression.

PMID:
20105399
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center